# SDR AALA201807059006

- Difficulty date: May 25, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATED ON FRAME OF PASSENGER CREW DOOR LOCATED AT FR 68 OF THE RIGHT HAND DOOR STOP NR 1 INBOARD LOWER POSITION OF PASSENGER CABIN. REPAIRED PASSENGER CREW DOOR PER EA 281004 AND SRM 53-41-12-300-011.
